MathSciNet Relay Station
MathSciNet bibliographic data
MR2150389 (2007b:37004) 37A05 (28D05)
Host, Bernard; Kra, Bryna Nonconventional ergodic averages and nilmanifolds. Ann. of Math. (2) 161 (2005), no. 1, 397–488.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement